Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Sweating, poor sleep, tiredness, dizziness, rectal bleeding, diarrhea. Taking medicine for anxiety and depression. Help

Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
hi my name is XXXXXXX I have a number of symptoms going on at the mo the first one is keep sweating all the and feeling clammy been going on last few weeks been a lot worse last few days. my next one is I am having really poor sleep like I cant wake up and very urefreshed I am having nightmares and feel like I am going die or something bad like that ect. I am very tired and have no energy really during day drowsy etc.the other problem is I feel confused and spaced out. also I keep having dizzy faint spells and on edge with a tunnel like vision and everything seems unreal or far away etc these dizzy symptoms with vision been going on now for nearly half a year.i have had bad diarrea today and have had on off bleeding from rectum which I have seen gp about it is not that much and hardly happens that often.i have just been in hospital for a alcohol detox 1 month ago as I relapsed after 6 years abstinent and was smoking cigs which I have now given up.i was never a heavy smker but was an alcoholic from 17 to 23 I am now 29 I am on number of meds for anxiety and depression it was stupid of me to have touched the drink again I wont touch another drop.i have had a lot of grief and stress over number of years and was diagnosed with aspergers syndrome and adhd only 9 months ago.i have seen numerous pshychs at hospital and under mental health team. I did have one more day in hosp as I was not feeling great so they gave me some more chlordiazoxopide 2 weeks ago and more pabrinex and fluids and sent me home with vit b following day.the first time 4 weeks ago I was in resus then on to acute ward then on to short stay ward then I must of been pretty ill don't know if it was dts or just alcohol withdrawal or if it was adverse reaction to my meds or just that I binged it too heavy too quick after all those years off it. but it was only cause I met up with old school mate and also done it too beat boredom loneliness stress or what I think it made me mentally worse as well but all done now. anyway thanks for taking time to read this and hope to hear from you soon
Posted Fri, 16 Aug 2013 in Men's Health
Answered by Dr. Nsah Bernard 2 hours later
Hello XXXX,

Thanks for posting on XXXXXXX

I am most delighted to able to assist you with your health query,

Well after reading through your resume I can see that you have physical and psychological disorder.
I am more concerned about the immediate physical problems you are having i.e over sweating, diarrhea and blood in stool and also the fact that you mentioned in your medical history long term cigarette and alcohol. I will like to know if you have sudden unexplained weight loss within the past couple of weeks or months? If yes, then you might be having a neoplasia or malignant tumor which will most probably be of colorectal origin (i.e colorectal or stomach cancer). Even though you did not mention having abdominal pains in your summary (it is possible). Now other possible gut problems could be responsible for your symptoms, so in that light, your doctor will have to investigate further as to why you had that bleeding in the first place.
Your psychological problems also will make things difficult telling whether your symptoms might not still be related to it. You are on many medications and alcohol detox if I understood you properly.
I suggest, you see a primary care doctor who can evaluate you completely, run a series of tests including an endoscopy and/or colonoscopy.

Hope this info helps and please feel free to write back with any additional questions.

Dr. Nsah
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor